Alert archive / Massachusetts / Small Craft Advisories in 2017
Small Craft Advisory 86, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jun 27, 2017, 4:03 AM EDT. It took effect at Jun 27, 2017, 12:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2017, 4:03 AM EDT (08:03 UTC)
- In effect from
- Jun 27, 2017, 12:00 PM EDT
- Expired
- Jun 27, 2017, 7:26 PM EDT
- In force
- 7 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
776 WHUS71 KBOX 270803 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 403 AM EDT TUE JUN 27 2017 ANZ230-236-271615- /O.NEW.KBOX.SC.Y.0086.170627T1600Z-170628T0000Z/ BOSTON HARBOR-NARRAGANSETT BAY- 403 AM EDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-251-271615- /O.NEW.KBOX.SC.Y.0086.170627T1600Z-170628T0000Z/ CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 403 AM EDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232>234-271615- /O.NEW.KBOX.SC.Y.0086.170627T1600Z-170628T0000Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 403 AM EDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-271615- /O.NEW.KBOX.SC.Y.0086.170627T1600Z-170628T0000Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 403 AM EDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
3 follow-up statements
320 WHUS71 KBOX 271412 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1012 AM EDT TUE JUN 27 2017 ANZ230-236-272215- /O.CON.KBOX.SC.Y.0086.170627T1600Z-170628T0000Z/ BOSTON HARBOR-NARRAGANSETT BAY- 1012 AM EDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-251-272215- /O.CON.KBOX.SC.Y.0086.170627T1600Z-170628T0000Z/ CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 1012 AM EDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232>234-272215- /O.CON.KBOX.SC.Y.0086.170627T1600Z-170628T0000Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 1012 AM EDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-272215- /O.CON.KBOX.SC.Y.0086.170627T1600Z-170628T0000Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1012 AM EDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
973 WHUS71 KBOX 271946 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 346 PM EDT TUE JUN 27 2017 ANZ230-236-280000- /O.CON.KBOX.SC.Y.0086.000000T0000Z-170628T0000Z/ BOSTON HARBOR-NARRAGANSETT BAY- 346 PM EDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTH WINDS AROUND 10 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-251-280000- /O.CON.KBOX.SC.Y.0086.000000T0000Z-170628T0000Z/ CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 346 PM EDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232>234-280000- /O.CON.KBOX.SC.Y.0086.000000T0000Z-170628T0000Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 346 PM EDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTH WINDS AROUND 10 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-280000- /O.CON.KBOX.SC.Y.0086.000000T0000Z-170628T0000Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 346 PM EDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
626 WHUS71 KBOX 272326 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 726 PM EDT TUE JUN 27 2017 ANZ230>237-251-280030- /O.CAN.KBOX.SC.Y.0086.000000T0000Z-170628T0000Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND-MASSACHUSETTS BAY AND IPSWICH BAY- 726 PM EDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT LEVELS. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 2:11 AM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 27, 2:11 AM EDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Taunton MA 211 AM EDT Tue Jun 27 2017 .SYNOPSIS... An active/strong jet stream will move across New England tonight and Tuesday, bringing a few showers and isolated thunderstorms. The greater threat will be on Tuesday. A warming trend begins for the latter half of the week with a return to summer heat and humidity Friday and Saturday. A warm front may bring some showers and some thunderstorms Thursday night, with more showers and thunderstorms possible Friday through the weekend. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... 2 AM Update... Quiet weather across the region during the predawn hours with dry conditions, temperatures in the upper 50s to low 60s and comfortable humidity with dew pts in the 50s. Watching an area of convection over southeast PA near Philly. This area of showers and T-storms will enter western CT/MA between 12z/8am and 15z/11 am. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/... Sharp shortwave over the Great Lakes today moves through the cyclonic flow. One part ejects across NY and Northern New England Tuesday afternoon/evening, while the main portion crosses our area late Tuesday night or Wednesday morning. We remain on the edge of the cold pool Tuesday, but close enough to expect mid level lapse rates of 6.5 to 7C/Km during the afternoon and early night. Going along with this will be Totals in the lower 50s and LI values below zero, as well as SBCAPE values of 500-1000 J/Kg. Theta-E values show a ridge over CT during the afternoon/evening. Expect scattered showers/tstms during the afternoon and early night. Winds aloft show some support for a few strong or damaging storms. Winds at 850 mb will be 20-30 knots during Tuesday afternoon, although this is forecast to move offshore by evening. Winds at 500 mb are forecast at 50-60 knots during Tuesday afternoon, but also move offshore by evening. Timing of this wind and of the shower/tstm development may be the determining factor in how strong these storms may get. The mixed layer is expected to reach near 850 mb, where winds as noted above will be 20 to 30 knots. Our forecast includes gusts on the lower half of that range, but slightly higher values are possible. With the main shortwave moving through during Tuesday night, and with the upper cold pool moving overhead, expect a continued chance of showers/storms Tuesday night. If mixing reaches 850 mb it will work on temps of 8-10C, which suggests max sfc temps of 75 to 80. If mixing goes a little higher, such as to 800 mb, then max sfc temps would be more centered around 80. No change in the airmass Tuesday night compared with tonight, so expect similar min temps. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... Highlights... * Pleasant Wednesday with low risk of a shower * Heat and Humidity return Friday thru Sunday * Thunderstorm chances increase Thursday night through Sunday Details... Wednesday... An area of high pressure passes to our south, and model soundings show quite dry airmass in place with precipitable water around 0.75 inch. Models show a short wave moving thru the area, then modest mid level ridging develops later in the day. Anticipating development of diurnal cumulus clouds, overall partly to mostly sunny skies. Guidance continues to show very little QPF on Wednesday. Can't rule out a few pop-up showers during the afternoon since low level lapse rates are steep, however for much of the area, the day should stay dry. Highs mainly in the 70s with dew points dropping to 45-50 in the afternoon. Dry conditions expected Wednesday night with any isolated diurnal showers coming to an end early. Winds aloft will begin to turn more to the southwest by Wednesday night with warm air advection, which should bring some increase in clouds. Overnight lows mainly upper 50s to low 60s. Thursday... Surface high pressure slides offshore, meanwhile low pressure tracking east thru the Great Lakes Region pushes a warm front northeastward across southern New England. As we end up in the warm sector, increasing heat and humidity will occur. Increasing moisture will result in more clouds, and the potential for showers and thunderstorms. Highest probability for precipitation would be across the northern half of our area, continuing with likely pops there. Chance pops further to the south. Could see gusty winds with any thunderstorms and/or if sun breaks out for awhile and allows good mixing, potential gusts 25 to 30 mph or so. With zonal flow and both 850mb isotherms and winds becoming parallel, appears that any convection that generates across upstate NY could track eastward into southern New England. Will continue the chance for showers/thunderstorms into Thursday night. More abundant cloud cover coupled with high surface dew points will keep lows in the 60s. Friday thru Sunday... Continue to anticipate an unsettled weather pattern for this timeframe, influenced by broad upper trough to near zonal flow, with periodic short waves passing thru our area, and areas of surface low pressure moving thru the flow and to our north. Southern New England remains in the warm sector until later Sunday, with heat and humidity. Models continue to indicate during Fri night/Saturday that a back door cold front should remain to our north. Thus the potential for 90 degree high temps returns for both Friday and Saturday. Chance for showers and thunderstorms each day. Difficult to place the exact timing and location of any strong storms during Friday and Saturday. During Sunday models indicate a cold front pushing thru the area, which would be a trigger additional showers and thunderstorms. The potential for strong thunderstorms appears possible each day during this period. One caveat to watch is the subtropical ridge. If this ridge moves closer, it may keep portions of the area dry. Monday... With cold front possibly to the east, drier airmass should build into the area. Some uncertainty here whether the day is dry or whether a short wave can bring some diurnal showers to the area. Will have slight chance to low chance pops. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. 2 AM update... Short Term /through Wednesday/...High confidence. Thru 12z... VFR and dry weather. Patchy MVFR possible briefly in areas of fog toward sunrise. Showers and T-storms over southeast PA near Philly will enter western CT/MA 12z-15z. After 12z... VFR becoming marginal VFR-MVFR in Widespread showers and embedded T-storms develop from southwest to northeast with T-storms becoming more numerous this afternoon. A few of the stronger storms may contain gusty winds and small hail across the interior. Increasing pressure gradient will result in gusty SSW winds even in the absence of T-storms. Tonight... Marginal VFR-MVFR in scattered showers and T-storms during the evening, especially across eastern MA and RI. Activity should diminish after midnight. Wednesday... VFR and drier weather. Although can/t rule out an isolated shower/T-storm during the afternoon. Modest WNW winds. KBOS Terminal...High confidence in TAF. Showers and T-storms likely this afternoon. A few of the stronger storms may contain small hail and gusty winds. KBDL Terminal...High confidence in TAF. Showers and T-storms overspread KBDL 12z-15z and continuing into the afternoon. A few of the stronger storms may contain small hail and gusty winds. Outlook /Thursday through Saturday/... Thursday...Moderate confidence. Mainly VFR. Afternoon showers possible in the interior with showers/t-storms possible all SNE Thu night. Gusty SW winds to 25-30 kt developing. Friday...Moderate confidence. Patchy early morning stratus and fog, especially south coastal MA/RI, with local MVFR. Then VFR, except local IFR in possible thunderstorms, mainly during the afternoon and evening hours. Saturday...Moderate confidence. VFR, except local IFR in possible thunderstorms, mainly during the afternoon and evening hours. Also IFR ceilings/fog possible south coastal MA/RI. && .MARINE... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Wednesday/...High confidence. Winds and seas mostly below Small Craft Advisory thresholds through the period with SW flow. A few gusts to 20 knots expected with potential for a few gusts to 25 knots especially nearshore. Outlook /Wednesday Night through Saturday/... Wednesday...High confidence. Winds and seas below SCA. Gusts to 20 kt possible nearshore waters and along southern outer coastal waters. Thursday...Moderate confidence. Small craft advisories will likely be needed. Increasing and persistent SW winds with gusts around 25 kt probable, and gusts 30 kt possible, especially over nearshore waters. Building seas may reach 5 to 7 ft over southern outer coastal waters Thu night. Friday...Moderate confidence. Persistent SW winds continue, with potential gusts 25-30 kt. Seas of 5 to 7 feet may linger on the southern outer coastal waters. Scattered thunderstorms, some with reduced visibilities and strong gusty winds. Saturday...Moderate confidence. SW/S winds continue, with gusts 20- 25 kts. Seas 4-6 feet may linger on outer coastal waters. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...WTB/NMB NEAR TERM...Nocera SHORT TERM...WTB LONG TERM...NMB AVIATION...Nocera/NMB MARINE...WTB/NMB
Hazardous weather outlook, Jun 26, 3:47 PM EDT, 12 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Taunton MA 347 PM EDT Mon Jun 26 2017 CTZ002>004-MAZ002>024-026-RIZ001>008-272000- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 347 PM EDT Mon Jun 26 2017 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts except Berkshire County, and Rhode Island. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is the potential for a few strong thunderstorms during Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-272000- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 347 PM EDT Mon Jun 26 2017 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 1:40 PM EDT | Special Weather Statement | BOX | Worcester | 50 min |
| Jun 27, 2:03 PM EDT | Special Weather Statement | BOX | Worcester | 42 min |
| Jun 27, 2:07 PM EDT | Special Weather Statement | BOX | Hampden | 53 min |
| Jun 27, 2:22 PM EDT | Special Weather Statement | BOX | Middlesex | 53 min |
| Jun 27, 2:44 PM EDT | Special Weather Statement | BOX | Middlesex | 31 min |
| Jun 27, 2:49 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire, Worcester | 41 min |
| Jun 27, 3:16 PM EDT | Special Weather Statement | BOX | Worcester | 59 min |
| Jun 27, 3:28 PM EDT | Special Weather Statement | BOX | Middlesex | 32 min |
| Jun 27, 3:32 PM EDT | Special Weather Statement | BOX | Hampden | 43 min |
| Jun 27, 3:37 PM EDT | Areal Flood Advisory | BOX | Middlesex, Worcester | 113 min |
| Jun 27, 3:39 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 51 min |
| Jun 27, 4:12 PM EDT | Special Weather Statement | BOX | Middlesex | 48 min |
| Jun 27, 4:43 PM EDT | Special Weather Statement | BOX | Essex | 47 min |
| Jun 27, 4:46 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex | 29 min |
| Jun 27, 5:27 PM EDT | Special Weather Statement | BOX | Essex | 33 min |
| Jun 27, 5:41 PM EDT | Special Weather Statement | BOX | Hampshire | 49 min |
| Jun 27, 5:52 PM EDT | Special Marine Warning | BOX | 53 min | |
| Jun 27, 6:17 PM EDT | Special Weather Statement | BOX | Hampden | 43 min |
| Jun 27, 6:34 PM EDT | Special Weather Statement | BOX | Franklin, Hampshire | 56 min |
| Jun 27, 6:38 PM EDT | Special Weather Statement | BOX | Suffolk | 37 min |
| Jun 27, 7:10 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Worcester | 33 min |
| Jun 27, 7:17 PM EDT | Special Weather Statement | BOX | Worcester | 43 min |
| Jun 27, 7:56 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk, Worcester | 49 min |
| Jun 27, 1:34 PM EDT | Special Weather Statement | BOX | 41 min | |
| Jun 27, 3:04 PM EDT | Special Weather Statement | BOX | 41 min | |
| Jun 27, 3:55 PM EDT | Special Weather Statement | BOX | 65 min | |
| Jun 27, 4:53 PM EDT | Special Weather Statement | BOX | 67 min | |
| Jun 27, 5:50 PM EDT | Special Weather Statement | BOX | 40 min | |
| Jun 27, 6:05 PM EDT | Special Weather Statement | BOX | 55 min | |
| Jun 27, 6:43 PM EDT | Special Weather Statement | BOX | 47 min | |
| Jun 27, 7:16 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 44 min |
Nearby
Small Craft Advisories in Massachusetts, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.